Guest guest Posted July 13, 2004 Report Posted July 13, 2004 After being on LDN for 74 days, 43 days @4.5, I tried 6.0 last nite. Today I feel headachy and have a foggy feeling. When I first started even at 1.5, I had similar feelings although today is the worst and it has persisted throughout the day. I wanted to see if the higher dose would help w/ my nightime bladder. I usually get up 2-3 times although I go right back to a very sound sleep. My pattern for so long is to wake up every few hours and it always feels like I have to go even if sometimes once I am sitting up, the feeling goes away! It is interesting that during the day, my bladder has shown improvement since starting LDN. I go less often and seem to have better control. Why not at night??? I am curious how many people take a week off of LDN as suggested by Dr. Lawrence? I am thinking that I might do that now and then go back to 4.5. when I resume. I know that Dr. Bihari does not advocate this break, but it seems logical to me that one gets used to a drug and it may become ineffective after time. I am not a scientist or a researcher so if Aegis, Yash, Steve or anyone else with knowledge would voice their opinions, I would be most interested. Thanks! Gail Woburn, MA Quote
Guest guest Posted July 13, 2004 Report Posted July 13, 2004 Gail I used to try taking a break but found out that in my case I was just miserable for the day after and any other after that.This did make resuming "seem" better but that was only cause then I had a wake up call on what it was actually doing for me.(how quick I forgot) I recommend it for when you are questioning 'just what is L.D.N. doing for me' You will find out after three days... that's almost guaranteed! Reg.. -------Original Message------- From: low dose naltrexone Date: 07/13/04 13:03:44 low dose naltrexone Subject: [low dose naltrexone] Took 6.0 last nite & Intermittent Therapy (Dr. Lawrence) After being on LDN for 74 days, 43 days @4.5, I tried 6.0 last nite.Today I feel headachy and have a foggy feeling. When I first startedeven at 1.5, I had similar feelings although today is the worst and ithas persisted throughout the day. I wanted to see if the higher dosewould help w/ my nightime bladder. I usually get up 2-3 timesalthough I go right back to a very sound sleep. My pattern for solong is to wake up every few hours and it always feels like I have togo even if sometimes once I am sitting up, the feeling goes away! Itis interesting that during the day, my bladder has shown improvementsince starting LDN. I go less often and seem to have better control.Why not at night??? I am curious how many people take a week off of LDN as suggested byDr. Lawrence? I am thinking that I might do that now and then go backto 4.5. when I resume. I know that Dr. Bihari does not advocate thisbreak, but it seems logical to me that one gets used to a drug and itmay become ineffective after time. I am not a scientist or aresearcher so if Aegis, Yash, Steve or anyone else with knowledgewould voice their opinions, I would be most interested. Thanks! Gail Woburn, MA ____________________________________________________ IncrediMail - Email has finally evolved - Click Here Quote
Guest guest Posted July 14, 2004 Report Posted July 14, 2004 I don't think it's necessary to take a break from all medications. For example, people who take blood pressure medicines, calcium channel blockers, blood thinners, medicines to control glucose levels, and a gazillion others should NOT take a break. It all depends on the action of the medication. I don't understand LDN enough to know if taking a break is appropriate, but I do know that I feel lousy when I do. If that's just because I don't have the endorphins during the down time that's an indicator that it was working until I quit taking it. The fact that I do feel worse if I skip a day or two suggests that the LDN had not lost its effectiveness. If it was no longer having an effect I wouldn't expect to see any difference on skipping it, just an improvement when starting it again. Well, there's my twenty five cents worth, tax free. ----- Original Message ----- From: rosemist50 low dose naltrexone Sent: Tuesday, July 13, 2004 11:59 AM Subject: [low dose naltrexone] Took 6.0 last nite & Intermittent Therapy (Dr. Lawrence) After being on LDN for 74 days, 43 days @4.5, I tried 6.0 last nite.Today I feel headachy and have a foggy feeling. When I first startedeven at 1.5, I had similar feelings although today is the worst and ithas persisted throughout the day. I wanted to see if the higher dosewould help w/ my nightime bladder. I usually get up 2-3 times Quote
Recommended Posts
Join the conversation
You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.